Journal of Global Optimization

, Volume 56, Issue 4, pp 1707–1717 | Cite as

Filippov–Pliss lemma and m-dissipative differential inclusions

  • Qamar Din
  • Tzanko Donchev
  • Dimitar Kolev


In the paper we prove a variant of the well known Filippov–Pliss lemma for evolution inclusions given by multivalued perturbations of m-dissipative differential equations in Banach spaces with uniformly convex dual. The perturbations are assumed to be almost upper hemicontinuous with convex weakly compact values and to satisfy one-sided Peron condition. The result is then applied to prove the connectedness of the solution set of evolution inclusions without compactness and afterward the existence of attractor of autonomous evolution inclusion when the perturbations are one-sided Lipschitz with negative constant.


m-dissipative differential equations One sided Peron functions Lemma of Filippov-Pliss 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Barbu V.: Semigroups and Differential Equations in Banach Spaces. Nordhoff, Leyden (1976)CrossRefGoogle Scholar
  2. 2.
    Barbu V.: Nonlinear Differential Equations of Monotone Types in Banach Spaces. Springer, New York (2010)CrossRefGoogle Scholar
  3. 3.
    Benilan P.: Solutions integrales d’equations d’evolution dans un espace de Banach. C.R. Acad. Sci. Paris 274, 47–50 (1972)Google Scholar
  4. 4.
    Anguiano M., Caraballo T., Real J.: Pullback attractors for reaction–diffusion equations in some unbounded domains with an H −1-valued non-autonomous forcing term and without uniqueness of solutions. Discret. Contin. Dyn. Syst. B 14, 307–326 (2010)CrossRefGoogle Scholar
  5. 5.
    Bothe D.: Multivalued Perturbations of m-Accretive Differential Inclusions. Israel J. Math. 108, 109–138 (1998)CrossRefGoogle Scholar
  6. 6.
    Bothe D.: Nonlinear Evolutions in Banach Spaces. Habilitationsschaft, Paderborn (1999)Google Scholar
  7. 7.
    Cârjă O., Necula M., Vrabie I.: Viability, Invariance and Applications, North-Holland Mathematics Studies, vol. 207. Elsevier Science B.V., Amsterdam (2007)Google Scholar
  8. 8.
    Deimling K.: Multivalued Differential Equations. DeGruyter, Berlin (1992)CrossRefGoogle Scholar
  9. 9.
    Donchev T.: Multi-valued perturbations of m-dissipative differential inclusions in uniformly convex spaces. N. Z. J. Math. 31, 19–32 (2002)Google Scholar
  10. 10.
    Donchev T., Farkhi E.: On the theorem of Filippov–Plis and some applications. Control Cybern 38, 1–21 (2009)Google Scholar
  11. 11.
    Donchev T., Farkhi E., Reich S.: Fixed set iterations for relaxed Lipschitz multi-maps. Nonlinear Anal. 53, 997–1015 (2003)CrossRefGoogle Scholar
  12. 12.
    Donchev T., Farkhi E., Reich S.: Discrete approximations and fixed set iterations in Banach spaces. SIAM J. Optim. 18, 895–906 (2007)CrossRefGoogle Scholar
  13. 13.
    Donchev T., Rios V., Wolenski P.: Strong invariance and one-sided Lipschitz multifunctions. Nonlinear Anal. 60, 849–862 (2005)CrossRefGoogle Scholar
  14. 14.
    Hu S., Papageorgiou N.: Handbook of Multivalued Analysis, vol. II Applications. Kluwer, Dodrecht (2000)Google Scholar
  15. 15.
    Kapustyan O., Valero J.: Attractors of multivalued semiflows generated by differential inclusions and their approximations. Abstr. Appl. Anal. 5(1), 33–46 (2000)CrossRefGoogle Scholar
  16. 16.
    Kloeden P., Valero J.: Attractors of set valued partial differential equations under discretization. IMA J. Numer. Anal. 29, 690–711 (2009)CrossRefGoogle Scholar
  17. 17.
    Lakshmikantham V., Leela S.: Nonlinear Differential Equations in Abstract Spaces. Pergamon, Oxford (1981)Google Scholar
  18. 18.
    Morillas F., Valero J.: Assymptotic compactness and attrectors for phase–field equations in \({\mathbb{R}^3}\). Set Valued Anal. 16, 861–897 (2008)CrossRefGoogle Scholar
  19. 19.
    Roubiček T.: Nonlinear Partial Differential Equations with Applications. Birkhäuser, Basel (2005)Google Scholar
  20. 20.
    Showalter, R.: Monotone operators in Banach space and nonlinear partial differential equations. Math. Surv. Monogr. 49 AMS (1997)Google Scholar
  21. 21.
    Tolstonogov A.: Differential Inclusions in a Banach Space. Kluwer, Dordrecht (2000)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2012

Authors and Affiliations

  1. 1.Abdus Salam School of Mathematical SciencesLahorePakistan
  2. 2.Department of MathematicsUniversity of Chemical Technology and Metallurgy (UCTM)SofiaBulgaria

Personalised recommendations